# SDR YENA2023122801658

- Difficulty date: December 19, 2023
- Submitted: December 28, 2023
- Operation: Air carrier
- Aircraft: N507JT
- Make and model: Airbus A320-232
- Aircraft serial: 01240
- Aircraft time: 81,223 hours, 30,446 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLT#2475, BDL-SJU. (AIRCRAFT DECALRED AN EMERGENCY INTO SJU) ' HYD Y RSVR LVL ECAM: 45 MINUTES INTO FLIGHT C FL 340. FOLLOWED ECAM QRH. CONTACTED MCC; REMOVED AND REPLACED O-RING AT HALF COUPLING FIN# 3701GM IAW AMM 29-13-15. OPT CHECK OK. NO LEAK FOUND.'
